| Catalog Number |
366408 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.1.: initial reporter phone #:(b)(6).A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported during use of bd vacutainer® no additive (z) plus tubes, an unspecified number of stoppers are popping of the tubes during transport.There was no health impact or consequences reported.
Additional Manufacturer Narrative
Investigation summary: bd received two photos for investigation.After review and analysis, no stopper popoff is observed in the photos.Additionally, 29 retained samples were sent for appropriate functional tests, with none of the samples resulting in stopper creepout or stopper pop off.Based on a review of the device history record for the incident lots, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: stopper pop-off.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description